# SDR USAA060271

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP CENTER OF PANEL OVER ACTUATOR CUTOUT.  MAJOR REPAIR, INSTALLED REPAIR DOUBLER IAW SRM 57-70-01.  DEFECT SIZE: 1 INCH
